Alert archive / New Mexico / Red Flag Warnings in 2014
Red Flag Warning 9, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at Mar 31, 2014, 1:01 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at Apr 1, 2014, 1:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 31, 2014, 1:01 PM MDT (19:01 UTC)
- In effect from
- Apr 1, 2014, 1:00 PM MDT
- Expired
- Apr 1, 2014, 8:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 7.0 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3110 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
458 WWUS84 KEPZ 311901 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 101 PM MDT MON MAR 31 2014 ...FIRE WEATHER WATCH IN EFFECT TUESDAY AFTERNOON AND EVENING FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS... .AN APPROACHING UPPER LEVEL DISTURBANCE WILL CAUSE STRONG WINDS ALOFT ACROSS THE AREA TUESDAY AFTERNOON. THE STRONG UPPER LEVEL WINDS AND A LEE-SIDE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS TO AROUND 35 MPH TUESDAY AFTERNOON AND EVENING. THE STRONG WINDS WITH MINIMUM RELATIVE HUMIDITY IN THE SINGLE DIGITS TO LOWER TEENS AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS TUESDAY AFTERNOON AND EVENING. NMZ110>113-TXZ055-056-011415- /O.UPG.KEPZ.FW.A.0007.140401T1900Z-140402T0200Z/ /O.NEW.KEPZ.FW.W.0009.140401T1900Z-140402T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 101 PM MDT MON MAR 31 2014 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * EVENT: FIRE WEATHER WARNNG FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS. * TIMING: 1 PM TIL 8 PM TUESDAY. * WIND: WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY: BELOW 15%. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ PARK
3 follow-up statements
310 WWUS84 KEPZ 011329 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 729 AM MDT TUE APR 1 2014 ...RED FLAG WARNING IN EFFECT TUESDAY AFTERNOON AND EVENING FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS... .AN APPROACHING UPPER LEVEL DISTURBANCE WILL CAUSE STRONG WINDS ALOFT ACROSS THE AREA THIS AFTERNOON. THE STRONG UPPER LEVEL WINDS AND A LEE-SIDE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED 20-FOOT WINDS OF 20 TO 25 MPH WITH GUSTS NEAR 35 MPH THIS AFTERNOON AND EVENING. THE STRONG WINDS WITH MINIMUM RH IN THE SINGLE DIGITS TO LOW TEENS AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY AGAIN WEDNESDAY AND THURSDAY AS THAT UPPER LEVEL DISTURBANCE AND ASSOCIATED PACIFIC FRONT MOVE ACROSS THE AREA. NMZ110>113-TXZ055-056-012130- /O.NEW.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/ /O.CON.KEPZ.FW.W.0009.140401T1900Z-140402T0200Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 729 AM MDT TUE APR 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * EVENT: RED FLAG WARNING TODAY FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS. FIRE WEATHER WATCH WEDNESDAY. * TIMING: RED FLAG WARNING 1 PM TIL 8 PM TODAY. FIRE WEATHER WATCH NOON TIL 9 PM WEDNESDAY. * WIND: WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS TO 35 MPH. * HUMIDITY: BELOW 15%. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ PARK
244 WWUS84 KEPZ 011940 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 140 PM MDT TUE APR 1 2014 ...RED FLAG WARNING FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS TIL 8 PM THIS EVENING...FIRE WEATHER WATCH IN EFFECT NOON TO 9 PM WEDNESDAY... .AN APPROACHING UPPER LEVEL DISTURBANCE WILL CAUSE STRONG WINDS ALOFT ACROSS THE AREA THIS EVENING AND AGAIN ON WEDNESDAY. THE STRONG UPPER LEVEL WINDS AND A LEE-SIDE TROUGH OVER EASTERN NEW MEXICO WILL CAUSE SUSTAINED 20-FOOT WINDS OF 20 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH THIS EVENING AND WEDNESDAY. THE STRONG WINDS WITH MINIMUM RH IN THE SINGLE DIGITS TO LOW TEENS AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CAUSE CRITICAL FIRE WEATHER CONDITIONS THIS EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY AGAIN WEDNESDAY AS THAT UPPER LEVEL DISTURBANCE AND AN ASSOCIATED PACIFIC FRONT MOVE IN FROM THE WEST. NMZ110>113-TXZ055-056-020200- /O.CON.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/ /O.CON.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 140 PM MDT TUE APR 1 2014 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... ...FIRE WEATHER WATCH IN EFFECT FROM NOON TIL 9 PM WEDNESDAY EVENING FOR STRONG WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 055...056...110...111...112 AND 113... * EVENT: RED FLAG WARNING TODAY FOR SOUTH CENTRAL AND SOUTHWEST NEW MEXICO AND FAR WEST TEXAS. FIRE WEATHER WATCH WEDNESDAY. * TIMING: RED FLAG WARNING 1 PM TIL 8 PM TODAY. FIRE WEATHER WATCH NOON TIL 9 PM WEDNESDAY. * WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY: BELOW 15%. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
211 WWUS84 KEPZ 020224 RFWEPZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 824 PM MDT TUE APR 1 2014 ...CRITICAL FIRE WEATHER CONDITIONS WILL RETURN TO MOST OF THE AREA ON WEDNESDAY... .AN UPPER LEVEL DISTURBANCE OVER NORTHERN CALIFORNIA WILL MOVE INTO NORTHERN ARIZONA BY TOMORROW AFTERNOON...AND INTO THE TEXAS PANHANDLE ON THURSDAY. WINDS ALOFT WILL CONTINUE TO STRENGTHEN AS THIS SYSTEM DRAWS CLOSER...AND THE SURFACE PRESSURE GRADIENT CAUSED BY A DEEPENING LEE TROUGH WILL ALSO CONTINUE TO TIGHTEN. THE RESULT WILL BE A RETURN OF STRONG WEST TO SOUTHWEST WINDS AGAIN ON WEDNESDAY AFTERNOON AND OVERALL CONTINUED DRY CONDITIONS. WINDS WILL GENERALLY BE STRONGER THAN THEY WERE ON TUESDAY. RED FLAG WARNINGS HAVE BEEN RAISED FOR WEDNESDAY ACROSS MOST OF THE AREA. HOWEVER...SLIGHTLY HIGHER HUMIDITY VALUES MAY WORK THEIR WAY INTO THE GILA REGION BY TOMORROW...SO THE FIRE WEATHER WATCH REMAINS IN EFFECT FOR THAT AREA. NMZ111>113-TXZ055-056-021400- /O.EXP.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/ /O.UPG.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/ /O.NEW.KEPZ.FW.W.0010.140402T1800Z-140403T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 824 PM MDT TUE APR 1 2014 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY DUE TO STRONG WINDS AND LOW HUMIDITY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT WEDNESDAY. THIS UPGRADES THE FIRE WEATHER WATCH THAT WAS PREVIOUSLY IN EFFECT FOR WEDNESDAY. * AREA AFFECTED: MOST OF SOUTHWEST AND SOUTH-CENTRAL NEW MEXICO INCLUDING FIRE WEATHER ZONES 111...112...AND 113. FAR WEST TEXAS INCLUDING FIRE WEATHER ZONES 055 AND 056. * TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT. * WIND: WEST TO SOUTHWEST 20 TO 30 MPH WITH GUSTS 35 TO 45 MPH. HIGHEST ALONG EAST-FACING SLOPES. * HUMIDITY: MINIMUM RH 6 TO 13 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE RED FLAG WARNING THAT WAS IN EFFECT FOR TUESDAY HAS EXPIRED AS OF 8 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND HIGH OR GREATER NFDRS FIRE DANGER RATINGS WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ NMZ110-021400- /O.EXP.KEPZ.FW.W.0009.000000T0000Z-140402T0200Z/ /O.CON.KEPZ.FW.A.0008.140402T1800Z-140403T0300Z/ SOUTHWEST MOUNTAINS- 824 PM MDT TUE APR 1 2014 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING DUE TO STRONG WINDS AND LOW HUMIDITY... * AREA AFFECTED: THE GILA REGION OF SOUTHWEST NEW MEXICO INCLUDING FIRE WEATHER ZONE 110. * TIMING: WEDNESDAY FROM NOON THROUGH 9 PM MDT. * WIND: WEST TO SOUTHWEST 20 TO 25 MPH WITH GUSTS 35 TO 40 MPH AT THE 20-FOOT LEVEL. * HUMIDITY: 14 TO 17 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. THE RED FLAG WARNING IN EFFECT FOR TUESDAY EXPIRED AS OF 8 PM MDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at Mar 31, 4:08 AM MDT, 8 hours 53 minutes earlier.
Area forecast discussion, Mar 31, 4:08 AM MDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 408 AM MDT MON MAR 31 2014 .SYNOPSIS... WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY THROUGH WEDNESDAY BEFORE A COLD FRONT MOVES ACROSS THE REGION AND CAUSES COOLER TEMPERATURES FOR THURSDAY AND FRIDAY. IN ADDITION IT WILL BE BREEZY TO WINDY TODAY AND TOMORROW WITH EVEN STRONGER WINDS WEDNESDAY AND THURSDAY WHEN THE FRONT AND AN UPPER LEVEL DISTURBANCE MOVE ACROSS THE SOUTHERN ROCKIES. && .DISCUSSION... TYPICAL SPRING ZONAL PROGRESSIVE PATTERN WILL PERSIST ACROSS THE SOUTHWESTERN UNITED STATES THIS WEEK WITH MODELS NOW SHOWING MORE RESPECTABLE AGREEMENT MOST OF THE PERIOD. FOR TODAY AND TUESDAY RATHER STRONG WEST TO SOUTHWEST FLOW ALOFT WILL EXIST INDUCING WEAK LEE SURFACE TROUGHING TO THE EAST. PATTERN WILL SUPPORT FURTHER INFLOW OF WARM DRY AIR MAS WITH TEMPERATURES A FEW DEGREES ABOVE NORMAL. WHILE DYNAMICS AND SURFACE GRADIENTS WILL BE WEAK WARM DRY CHARACTER OF AIR MASS WILL RESULT IN DRY LAPSE RATES FROM THE SURFACE TO NEAR 600 MB THE NEXT 2 AFTERNOONS ALLOWING STRONGER MID LEVEL WINDS TO MIX TO THE SURFACE. SO EXPECT BREEZY TO MARGINALLY WINDY CONDITIONS IN THE AFTERNOON. WINDS INCREASE ON WEDNESDAY AS STRONG UPPER WAVE ADVANCES INTO WESTERN ARIZONA CAUSING GRADIENTS TO STRENGTHEN. WEDNESDAY NIGHT AND THROUGH THURSDAY MORNING UPPER WAVE ACCELERATES ACROSS ARIZONA AND NEW MEXICO/FAR WEST TEXAS WITH SYSTEM EAST OF THE CWA BY THURSDAY AFTERNOON. APPROACH AND PASSAGE OF THIS DISTURBANCE WILL FURTHER GENERATE WINDY CONDITIONS ON THURSDAY WITH TEMPERATURES ALSO COOLING AS PACIFIC COLD FRONT ALSO PUSHES ACROSS THE REGION. HOWEVER DESPITE DEEP LIFTING FROM UPPER DYNAMIC FORCING AND FRONTAL PASSAGE EXPECT GENERALLY DRY WEATHER TO PERSIST AS NO MOISTURE TRANSPORT WILL OCCUR DUE TO CONTINENTAL TRAJECTORIES AT LOW AND MID LEVELS. SHORT WAVE RIDGE PASSAGE WILL FURTHER SUSTAIN DRY WEATHER ON FRIDAY WITH LIGHTER WINDS AND SLIGHTLY WARMER NEAR NORMAL TEMPERATURES. BOTH GFS AND ECMWF MOVE ANOTHER UPPER WAVE INTO THE SOUTHWEST NEXT WEEKEND. GFS KEEPS SYSTEM AS AN OPEN WAVE AND THUS INDICATES DRY WEATHER MOST AREAS. IN CONTRAST ECMWF HAS GREATER AMPLITUDE WITH A MORE BACKING SOUTHERLY FLOW ADVECTING DEEPER MOISTURE AND GENERATING WIDESPREAD PRECIP OVER THE CWA. GIVEN THE USUAL UNCERTAINTIES WILL CONTINUE WITH MOSTLY DRY OUTLOOK LATER PERIODS UNTIL MODELS SHOW BETTER CONSISTENCY OR AGREEMENT. && .AVIATION...VALID 31/12Z-01/12Z. WESTERLY WINDS WILL SUSTAIN THE TRANSPORT OF WARM DRY AIR MASS RESULTING IN VFR CONDITIONS WITH ANY CLOUDS GENERALLY ABOVE 10,000 FEET AGL. WINDS WILL GUST TO AROUND 30 MPH THIS AFTERNOON CAUSING AREAS OF MODERATE TURBULENCE BELOW 10,000 FEET AGL..ESPECIALLY ALONG EASTERN SLOPES. THE FIRE DANGER WILL REMAIN AT LEAST AT HIGH LEVELS AS LITTLE OR NO RAINFALL EXPECTED. && .FIRE WEATHER... WESTERLY WINDS WILL BRING WARM DRY WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS TODAY THROUGH WEDNESDAY BEFORE A COLD FRONT MOVES ACROSS THE REGION AND CAUSES COOLER TEMPERATURES FOR THURSDAY AND FRIDAY. IN ADDITION IT WILL BE BREEZY TO WINDY TODAY AND TOMORROW WITH EVEN STRONGER WINDS WEDNESDAY AND THURSDAY WHEN THE FRONT AND AN UPPER LEVEL DISTURBANCE MOVE ACROSS THE SOUTHERN ROCKIES. LOWEST RELATIVE HUMIDITIES DURING THE AFTERNOON HOURS WILL BE AROUND 5 TO 15 PERCENT MOST AREAS THROUGH THURSDAY RESULTING IN CONDITIONS NEAR OR ABOVE RED FLAG CRITERIA MUCH OF THE FORECAST AREA. LIGHTER WINDS EXPECTED FRIDAY THROUGH NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 81 55 81 59 79 / 0 0 0 0 0 SIERRA BLANCA 79 50 79 53 78 / 0 0 0 0 0 LAS CRUCES 79 47 80 46 74 / 0 0 0 0 0 ALAMOGORDO 77 48 78 49 75 / 0 0 0 0 0 CLOUDCROFT 57 34 58 36 55 / 0 0 0 0 0 TRUTH OR CONSEQUENCES 74 44 76 46 71 / 0 0 0 0 0 SILVER CITY 70 44 72 43 64 / 0 0 0 0 0 DEMING 79 47 80 46 74 / 0 0 0 0 0 LORDSBURG 78 43 78 42 71 / 0 0 0 0 0 WEST EL PASO METRO 80 52 80 55 78 / 0 0 0 0 0 DELL CITY 81 47 81 50 80 / 0 0 0 0 0 FORT HANCOCK 84 49 84 52 84 / 0 0 0 0 0 LOMA LINDA 75 49 75 52 71 / 0 0 0 0 0 FABENS 82 50 82 52 80 / 0 0 0 0 0 SANTA TERESA 80 49 80 50 78 / 0 0 0 0 0 WHITE SANDS HQ 80 54 81 56 76 / 0 0 0 0 0 JORNADA RANGE 78 38 80 38 75 / 0 0 0 0 0 HATCH 79 44 81 43 72 / 0 0 0 0 0 COLUMBUS 81 46 81 45 74 / 0 0 0 0 0 OROGRANDE 78 51 79 53 79 / 0 0 0 0 0 MAYHILL 65 43 66 46 66 / 0 0 0 0 0 MESCALERO 68 39 69 40 63 / 0 0 0 0 0 TIMBERON 66 40 67 43 62 / 0 0 0 0 0 WINSTON 69 36 71 36 65 / 0 0 0 0 0 HILLSBORO 74 43 75 44 68 / 0 0 0 0 0 SPACEPORT 76 46 78 47 72 / 0 0 0 0 0 LAKE ROBERTS 68 36 70 35 62 / 0 0 0 0 0 HURLEY 72 39 73 38 66 / 0 0 0 0 0 CLIFF 71 36 73 35 71 / 0 0 0 0 0 MULE CREEK 69 29 71 28 66 / 0 0 0 0 0 FAYWOOD 74 39 75 38 66 / 0 0 0 0 0 ANIMAS 78 44 78 43 73 / 0 0 0 0 0 HACHITA 80 43 80 42 74 / 0 0 0 0 0 ANTELOPE WELLS 77 42 77 41 76 / 0 0 0 0 0 CLOVERDALE 74 41 74 40 69 / 0 0 0 0 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 05 ROGASH
Hazardous weather outlook, Mar 31, 6:24 AM MDT, 6 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 624 AM MDT MON MAR 31 2014 NMZ401>417-TXZ418>424-011215- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 624 AM MDT MON MAR 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT. BREEZY TO WINDY THIS AFTERNOON WITH WEST WINDS GUSTING TO 40 MPH OVER A FEW AREAS...ESPECIALLY ALONG EASTERN MOUNTAIN SLOPES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. BREEZY TO WINDY ON TUESDAY WITH WEST WINDS GUSTING AROUND 40 MPH IN THE AFTERNOON. STRONGER WINDS EXPECTED WEDNESDAY AND THURSDAY WITH WEST WINDS GUSTING TO NEAR 50 MPH RESULTING IN A FEW AREAS OF BLOWING DUST AND LOWERED VISIBILITIES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE. ROGASH
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 7:40 AM MDT | Fire Weather Watch | EPZ | Catron, Doña Ana, Grant, Hidalgo, Lincoln, Luna and 2 more | 5 hr |
Nearby
Red Flag Warnings in New Mexico, 2014Red Flag Warnings in Texas, 2014Every red flag warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.